MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD SHOULDER ARTHROSCOPY DRAPE; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD SHOULDER ARTHROSCOPY DRAPE; SURGICAL DRAPES AND PACKS
Model Number 89070
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard shoulder arthroscopy drape.The complaint component halyard shoulder arthroscopy drape, part number 89070 is contract manufactured by (b)(4) (fda registration number (b)(4)).Supplier corrective action request (scar) was submitted to the manufacturer on march 23, 2026.A follow-up report will be provided upon conclusion of investigation and response by the contract manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The drape fabric tore during the procedure; however, no injury was reported.The customer indicated the surgeon applied adhesive tape to the tear and proceeded with the operation.The damaged portion of the drape did not come into contact with the surgical site, and no delay in the procedure occurred.
 
Additional Manufacturer Narrative
Lianyungang aiyeh non-woven products co., ltd., supplier conducted an investigation based on the provided defect photos, which showed tearing in the instrument pad area.The supplier performed simulation testing and found that forceful pulling in both the cross direction (cd) and machine direction (md) did not result in tearing of the instrument pad.As the conditions during use are unknown, a definitive root cause could not be determined.This represents the first complaint of this nature and is considered an isolated incident.This product incident is documented in the o&m halyard, inc.Complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD SHOULDER ARTHROSCOPY DRAPE
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 alpharetta rd.
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LIANYUNGANG AIYEH NON-WOVEN PRODUCTS CO., LTD
no. 9 yunyang rd
pilot free trade zone
lianyungang jiangsu, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24798254
Report Number3014421917-2026-00005
Device Sequence Number9944068
Product Code PUI
UDI-Device Identifier30680651890703
UDI-Public30680651890703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89070
Device Catalogue Number89070
Device Lot NumberCA25352XXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown